A General Tauberian Theorem of Landau-Ingham Type.
Mathematische Zeitschrift, Tome 111 (1969), pp. 159-167
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__111_171193,
author = {Sanford L. Segal},
title = {A {General} {Tauberian} {Theorem} of {Landau-Ingham} {Type.}},
journal = {Mathematische Zeitschrift},
pages = {159--167},
year = {1969},
volume = {111},
zbl = {0191.05103},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__111_171193/}
}
Sanford L. Segal. A General Tauberian Theorem of Landau-Ingham Type.. Mathematische Zeitschrift, Tome 111 (1969), pp. 159-167. http://geodesic.mathdoc.fr/item/MZ_1969__111_171193/